# SDR HSYA2009082109

- Difficulty date: August 21, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC22
- Aircraft time: 27,415 hours, 33,127 cycles
- Engine: Pwa PT6A65*
- Engine time: 18,269 hours, 21,019 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON ROTATION RT ENG TORQUE WENT TO 4000 LBS. FOR APPROXIMATELY 2 SECONDS. ENG STARTED TO AUTOFEATHER & PILOT PULLED THROTTLE BACK & SHUTDOWN ENG. PERFORM A BORESCOPE INSPECTION OF ENGINE, NO DEFECTS NOTED. PERFORMED REMOVAL & INSPECTION OF OIL FILTER & HOUSING ASSY.  NO DEFECTS NOTED.  PERFORMED COMPRESSOR TURBINE WASH. PERFORMANCE & GROUND CHKS PERFORMED IAW MM, OPS CHK GOOD, NO LEAKS NOTED. REMOVED & INSPECTED RGB SCREEN FOR CONDITION & BLOCKAGE, NO DEFECTS NOTED.  REMOVED & INSPECTED OIL FILTER & FILTER BOWL FOR EVIDENCE OF COKE/SLUDGE PER MM, NO DEFECTS NOTED. REMOVED & INSPECTED RGB CHIP DETECTOR IAW MANUAL, NO DEFECTS NOTED. INSPECTED FRICTION LOCK ON ENG & PROP CONTROLS, NO DEFECTS NOTED.  VERIFIED MAX NP WITHIN LIMITS, NO DEFECTS NOTED. PERFORMED OVERSPEED GOVENOR OPS CHK, NO DEFECTS NOTED. INSPECTED FEATHER ACTUATION POINT ON PROP LEVER-OPS CHECK GOOD.
